# SDR AALA202001309013

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 56,800 hours, 23,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY BATTERY PACK FAILED LIGHT TEST AT ROW 23 RIGHT SIDE TO AFT GALLEY PER MCM CARD 2908. MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51-06.
